# SDR UALA2011083104692

- Difficulty date: August 29, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 33,075 hours, 14,401 cycles
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tape
- Condition: Missing
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION-NOISE ENCOUNTERED IN FLIGHT.  NEED TO COMPLETE VIBRATION REPORTING CHECKLIST AND DEBRIEF MAINTENANCE (SAMC) ON ARRIVAL TO DESTINATION STATION.  CREW COMMENTS:  VIBRATION WITH FULL FLAPS. NONE WITH FLAPS 3 ON FINAL.  FOUND TAPE FROM CF271 ON OVER WING FUSELAGE MISSING.  DROPPED FLAPS FULL DOWN AND CHECKED FLAP, NO DEFECTS NOTED.  RETAPED PANELS.  VIBRATION REPORT SENT.
